Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My father is suffering from filariasis since 3 to 4 years, kindly suggest

Hello Doctor , This is praveena.My father is suffering from filariasis since 3 to 4 years.Oftenly he is suffering from fever and vomintings once in six months and he is will be hospitalized for 2 to 3 days during that period.But this time he has been hospitalized for more than 20 days and doctor is saying that infection has grown in intestines.Will it be any problem?Can u please suggest us regarding this.He is vomitings in black color sometimes and red color sometimes.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Praveena,

Vomiting black in color or red in color means that there is blood oozing into his guts. This also called coffee ground color appearance because of acid mixing with the Hemoglobin of the blood. This is most often in the stomach or duodenum.

He needs immediate medical attention and find out the reason. Intestinal Filariasis is an uncommon entity and would require a greater work up.

Wish him good health

Answered: Mon, 10 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor